# SDR DHL05740019

- Difficulty date: October 22, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YELLOW (L GEAR DOOR) LIGHTON S/O PANEL FAILS TO ILLUMINATE ON GEAR RETRACT OR EXTENTION BUT DOES TEST.NO OTHER GEAR INDICATION ARE ABNORMAL.  REMOVED AND REPLACED LT LANDING GEAR DOOR WARNING SWITCH IAW B-727 M/M 32-61-11.OPS CHECK GOOD P/N 1EN161-RB1
